# SDR MASA2011081103445

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 21,974 hours, 15,563 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT WINDSHIELD HEAT CAUTION IN FLT C4 BREAKER FOR WINDSHIELD TRIPPING MX SUSPECTS SHORT IN WINDOW.  PROBABLE WINDSHIELD CHANGE.  R2 JB 3 LT WINDSHIELD HEAT CAUTION IN FLT.
